Perturbations of one-gap solutions of the Korteweg-de Vries equation

Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
JournalMatematiceskie Zametki
Volume46
Issue number5
Publication statusPublished - 1989

Cite this

@article{2d1189f9982e4007bb9f562ccd34eb91,
title = "Perturbations of one-gap solutions of the Korteweg-de Vries equation",
author = "Sergei Kuksin",
year = "1989",
language = "English",
volume = "46",
journal = "Matematiceskie Zametki",
issn = "0025-567X",
number = "5",

}

Perturbations of one-gap solutions of the Korteweg-de Vries equation. / Kuksin, Sergei.

In: Matematiceskie Zametki, Vol. 46, No. 5, 1989.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Perturbations of one-gap solutions of the Korteweg-de Vries equation

AU - Kuksin, Sergei

PY - 1989

Y1 - 1989

M3 - Article

VL - 46

JO - Matematiceskie Zametki

JF - Matematiceskie Zametki

SN - 0025-567X

IS - 5

ER -